# SDR C2XA11RI140

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 29,268 hours, 21,689 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Obstructed
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6029 - IAD - FLIGHT CREW REPORTED FO DV WINDOW NOT CLOSED IN FLIGHT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  IAD MX FOUND DEBRIS ON THE DV WINDOW TRACK.  MX REMOVED DEBRIS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
